# SDR SWAA2019092637218

- Difficulty date: September 7, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA CARGO TRACK CORRODED BETWEEN BS 787 TO BS 887, STR 26R.  R&R CARGO TRACK PER SRM AND EA.
